Hemorrhage is a common problem associated with anticoagulation. After introduction of new oral anticoagulants (NOAC) a drug monitoring is no longer necessary. At advanced age, hemorrhage may become a serious side effect of NOAC, especially when other age-associated alterations such as impaired renal function occur. It has been reported that the frequency of fatal or major bleeding is less common under treatment with NOAC compared to Vitamin K antagonists 1. Here, we report a 88 years old woman with an abdominal hematoma without any accident. The cause of hemorrhage in this case is not due to a new started treatment under NOAC but newly diagnosed acquired hemophilia. Acquired hemophilia A is a rare autoimmune disorder caused by an autoantibody (inhibitor) to factor VIII (FVIII) that interferes with its coagulation function and predisposes to severe, potentially life-threatening hemorrhage 2. If acquired hemophilia is not detected, the combination with NOAC increases the risk for major potentially life-threatening bleeding.